# SDR 96ZZZX4954

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66343
- Make and model: Beech C 23
- Aircraft serial: M2206
- Engine: Lyc O360A4K
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Defective
- Location: Rt Magneto
- Component: Slick, 4250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED RT MAGNETO.  FOUND EXCESSIVE CARBON RESIDUE IN COIL AREA.  FURTHER INVESTIGATION REVEALED THE ROTOR ARM ON GEAR ASSY HAD BECOME LOOSE ALLOWING APPROXIMATELY 30 DEGREE MOVEMENT SIDE TO SIDE.  SUBMITTER RECOMMENDS 500-HOUR INSPECTION OF BLOCK AND GEAR ASSY IN FAA SAFETY RECOMMENDATION.
